REAL

Items where Author is "Roznjik, Andrea"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Péics, Hajnalka and Roznjik, Andrea and Pinter Krekic, Valeria and Takács, Márta (2016) System of delay difference equations with continuous time with lag function between two known functions. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (18). pp. 1-18. ISSN 1417-3875

This list was generated on Wed Jan 22 04:27:06 2020 CET.